MAUDE Adverse Event Report: EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NON-INVASIVE

EBI, LLC. ORTHOPAK ASSEMBLY; STIMULATOR, ORTHOPAK, NON-INVASIVE
Model Number N/A
Medical Device Problem Codes Patient-Device Incompatibility (2682); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint (b)(6).B3: date of event: the event occurred sometime in may 2023.D11: medical product: unknown.D11: therapy date: unknown.Customer has indicated that the product is in process of being returned to zimvie for investigation.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported by the patient that he wanted to return the device because he experienced pain and was not using it.The patient said the 1st doctor who prescribed the device screwed up and put the wrong rod in and the bone was rubbing which caused the pain.The patient had to go see another doctor who did his total knee replacement.That doctor performed the corrective surgery and did not tell him he had to use the device.Everything is healing fine now.
 
Event or Problem Description
It was reported by the patient that had pain while using the orthopak.No additional patient consequences have been reported.The orthopak assembly was returned for further evaluation.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, b5: event description, d3: manufacturer g1: contact office, g6: type of report, h2, h8 and h3.Additional information in d4, d8-9, g3, h4: device manufacture date, h6: component, investigation type, findings, and conclusions and h10: additional narrative.Investigation summary: the orthopak assembly was received for evaluation but due to the nature of the complaint and the information provided within the complaint file, only the orthopak stimulator was evaluated.A visual inspection of the customer returned product was performed.Included was one orthopak stimulator part no.1067718 with serial number (b)(6) received in a shipping box.The part received appears to be in good condition from the visual/cosmetic point of view.The dhr/coc has indicated no reported non-conformances or deviations.The failure was not confirmed for the reported condition of the "experienced pain".The unit was tested, and the unit stopped beeping when the dummy load was entered.The spinalpak was tested using battery burn-in-stand-alone test and checked clock lifetime.The results from the testing indicated no functional discrepancies.Review of the information provided by the customer and the findings from the investigation indicated that no physical and/or device functional condition could be found that could be considered a causal factor for the reported complaint of "pain".No failure and/or fault condition could be found and confirmed.Therefore, no further actions are required at this time.Review of complaint history identified (13) total complaints from (may 31, 2022) to (may 31, 2023) for pn (1067718, 1067719) and events related to (pain).Keyword search criteria: (complaint code: medical: pain) the search could not be specified further because the main complaint was pain.Highridge medical will continue to monitor for trend.Device usage: this device is used for treatment.A follow-up report will be sent if additional information is obtained that adds value to the relevant content of this report.

Brand Name
ORTHOPAK ASSEMBLY
Common Device Name
STIMULATOR, ORTHOPAK, NON-INVASIVE
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17102131
Report Number0002242816-2023-00070
Device Sequence Number1932565
Product Code LOF
UDI-Device Identifier00812301020232
UDI-Public00812301020232
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1067718
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/10/2023
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/12/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic